# SDR CHQA20131106417

- Difficulty date: November 6, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N570RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500821
- Aircraft time: 21,770 hours, 19,039 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 29,479 hours, 25,770 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: 14525305401
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A CRACK WAS FOUND ON THE PAX DOOR FRAME AT THE FWD STOP SECOND FROM THE TOP.  THE STOP  WAS REPLACED IAW SRM 51-40-02.
